ED due to anti-depressant?

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by Gavalar09, Jun 27, 2018.

  1. Gavalar09

    Gavalar09 Member

    Hi all,

    81 days into my reboot and things just keep getting worse for me...

    I’ve been doing a lot of research and believe I may have something called PSSD. This is basically a type of sexual dysfunction you get after taking an SSRI (antidepressant)

    I took these for 2 weeks, 3 years ago, and I have been pretty much impotent ever since.

    Has anyone here experienced anything similar, as the symptoms are practically the same as PIED.
     
  2. BuddhaPunkRobotMonk

    BuddhaPunkRobotMonk Administrator Staff Member

    Just a caution here: I wouldn't be jumping to any conclusions about what is causing your ED. 3 years was a long time ago and 81 days is usually not enough time for people to recover from PIED.

    However, if you believe it is PSSD, you should talk to your physician about it and get tested.
     
  3. biff

    biff Member

    What SSRI were you taking ?
    I've taken SSRI's for very long periods of time (years) and the only noticeable effect was delayed ejaculation, which at the time I thought was a good thing because it allowed me to edge for much longer periods of time.
     
  4. Gavalar09

    Gavalar09 Member

    Been tested and apparently everything is normal.

    101 days I’m though and still struggling with ED
     

Share This Page